Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i10.20
pages 5-13

Modeling of Retrial Queueing System GI/G/m/0/ /1/G by the Monte Carlo Method

Olga N. Dyshlyuk
National Aviation University, Kiev, Ukraine
Elena V. Koba
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Svetlana V. Pustova
National Aviation University, Kiev, Ukraine

ABSTRAKT

Multichannel retrial queueing system GI/G/m/0/ /1/G (with recurrent input flow and orbit of single capacity) is under consideration. Distribution functions of intervals between moments of calls arrival to system, service and sojourn times of retrials have general form. We suggest algorithm of statistical modeling of such system in order to estimate stationary probability of calls loss. Numerical and graphical results are given.


Articles with similar content:

Admissible Approximation of Discrete Argument Functions and its Application to Data Compression
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Nikolay P. Lepekha, I. A. Popiv, Nikolay Fedorovich Kirichenko
Forecasting the Volatility of Financial Processes with Conditional Variance Models
Journal of Automation and Information Sciences, Vol.46, 2014, issue 10
Natalya V. Kuznetsova , Petr I. Bidyuk
ROBUSTNESS OF WILKS' CONSERVATIVE ESTIMATE OF CONFIDENCE INTERVALS
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 6
Jan Peter Hessling, Jeffrey Uhlmann
SYMBOLIC MARKOV CHAINS WITH MULTILINEAR MEMORY FUNCTION
Telecommunications and Radio Engineering, Vol.75, 2016, issue 5
S. S. Melnyk, O. V. Usatenko
GENERATION OF THE ALGORITHM OF SYNCHRONIZATION OF RELAY-HYSTERETIC ELEMENTS IN DIGITAL REDUNDANT CONTROL SYSTEM BY MEANS OF FINITE STATE AUTOMATION
TsAGI Science Journal, Vol.44, 2013, issue 3
Sergey Georgievich Bazhenov